# SDR 2008UALA00205

- Difficulty date: January 11, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 45,382 hours, 16,190 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D9239003500060
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS INOP FROM FRONT OF AC TO ROW 6.  FAULTY EPSU.  REPLACED EPSU, GROUND TEST NORMAL.
